Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2012 (2012), Article ID 589694, 18 pages.
Duality for Multitime Multiobjective Ratio Variational Problems on First Order Jet Bundle
We consider a new class of multitime multiobjective variational problems of minimizing a vector of quotients of functionals of curvilinear integral type. Based on the efficiency conditions for multitime multiobjective ratio variational problems, we introduce a ratio dual of generalized Mond-Weir-Zalmai type, and under some assumptions of generalized convexity, duality theorems are stated. We prove our weak duality theorem for efficient solutions, showing that the value of the objective function of the primal cannot exceed the value of the dual. Direct and converse duality theorems are stated, underlying the connections between the values of the objective functions of the primal and dual programs. As special cases, duality results of Mond-Weir-Zalmai type for a multitime multiobjective variational problem are obtained. This work further develops our studies in (Pitea and Postolache (2011)).
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 589694, 18 pages.
First available in Project Euclid: 14 December 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Postolache, Mihai. Duality for Multitime Multiobjective Ratio Variational Problems on First Order Jet Bundle. Abstr. Appl. Anal. 2012 (2012), Article ID 589694, 18 pages. doi:10.1155/2012/589694. https://projecteuclid.org/euclid.aaa/1355495829